Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 523245, 7 pages
http://dx.doi.org/10.1155/2014/523245
Research Article

Intuitionistic Fuzzy Subbialgebras and Duality

1School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, China
2Department of Mathematics, Yazd University, Yazd 89195-741, Iran

Received 7 September 2013; Revised 22 January 2014; Accepted 6 February 2014; Published 18 March 2014

Academic Editor: Jianming Zhan

Copyright © 2014 Wenjuan Chen and Bijan Davvaz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Dăscălescu, C. Năstăsescu, and . Raianu, Hopf Algebras, vol. 235 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2001. View at MathSciNet
  2. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at MathSciNet
  3. K. T. Atanassov, “Intuitionistic fuzzy sets,” Fuzzy Sets and Systems, vol. 20, no. 1, pp. 87–96, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  4. K. T. Atanassov, “New operations defined over the intuitionistic fuzzy sets,” Fuzzy Sets and Systems, vol. 61, no. 2, pp. 137–142, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  5. R. Biswas, “Intuitionistic fuzzy subgroups,” Mathematics Forum, vol. 10, pp. 37–46, 1989. View at Google Scholar
  6. B. Banerjee and D. Kr. Basnet, “Intuitionistic fuzzy subrings and ideals,” Journal of Fuzzy Mathematics, vol. 11, no. 1, pp. 139–155, 2003. View at Google Scholar · View at MathSciNet
  7. K. Hur, H. W. Kang, and H. K. Song, “Intuitionistic fuzzy subgroups and subrings,” Honam Mathematical Journal, vol. 25, no. 1, pp. 19–41, 2003. View at Google Scholar · View at MathSciNet
  8. K. Hur, S. Y. Jang, and H. W. Kang, “Intuitionistic fuzzy ideals of a ring,” Journal of the Korea Society of Mathematical Education, vol. 12, no. 3, pp. 193–209, 2005. View at Google Scholar · View at MathSciNet
  9. Y. B. Jun, M. A. Öztürk, and C. H. Park, “Intuitionistic nil radicals of intuitionistic fuzzy ideals and Euclidean intuitionistic fuzzy ideals in rings,” Information Sciences, vol. 177, no. 21, pp. 4662–4677, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  10. M. Akram and W. A. Dudek, “Intuitionistic fuzzy left k-ideals of semirings,” Soft Computing, vol. 12, pp. 881–890, 2008. View at Google Scholar
  11. B. Davvaz, W. A. Dudek, and Y. B. Jun, “Intuitionistic fuzzy Hv-submodules,” Information Sciences, vol. 176, no. 3, pp. 285–300, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  12. W. A. Dudek, B. Davvaz, and Y. B. Jun, “On intuitionistic fuzzy sub-hyperquasigroups of hyperquasigroups,” Information Sciences, vol. 170, no. 2–4, pp. 251–262, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  13. W. A. Dudek, J. Zhan, and B. Davvaz, “On intuitionistic (S, T)-fuzzy hypergroups,” Soft Computing, vol. 12, pp. 1229–1238, 2008. View at Google Scholar
  14. B. Davvaz and V. Leoreanu-Fotea, “Intuitionistic fuzzy n-ary hypergroups,” Journal of Multiple-Valued Logic and Soft Computing, vol. 16, no. 1-2, pp. 87–104, 2010. View at Google Scholar · View at MathSciNet
  15. B. Davvaz, P. Corsini, and V. Leoreanu-Fotea, “Atanassov's intuitionistic (S,T)-fuzzy n-ary sub-hypergroups and their properties,” Information Sciences, vol. 179, no. 5, pp. 654–666, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  16. I. Cristea and B. Davvaz, “Atanassov's intuitionistic fuzzy grade of hypergroups,” Information Sciences, vol. 180, no. 8, pp. 1506–1517, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  17. W. Chen and S. Zhang, “Intuitionistic fuzzy Lie sub-superalgebras and intuitionistic fuzzy ideals,” Computers & Mathematics with Applications, vol. 58, no. 8, pp. 1645–1661, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  18. W. Chen, “Intuitionistic fuzzy quotient Lie superalgebras,” International Journal of Fuzzy Systems, vol. 12, no. 4, pp. 330–339, 2010. View at Google Scholar · View at MathSciNet
  19. W. Chen, “Fuzzy subcoalgebras and duality,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 32, no. 3, pp. 283–294, 2009. View at Google Scholar · View at MathSciNet
  20. W. Chen and W. Ge, “Fuzzy subbialgebras and duality,” Utilitas Mathematica, vol. 87, pp. 13–20, 2012. View at Google Scholar · View at MathSciNet
  21. W. Chen, M. Akram, and Y. Guan, “Intuitionistic fuzzy subcoalgebras of coalgebras,” Ars Combinatoria, vol. 106, pp. 423–434, 2012. View at Google Scholar · View at MathSciNet
  22. K. S. Abdukhalikov, M. S. Tulenbaev, and U. U. Umirbaev, “On fuzzy subalgebras,” Fuzzy Sets and Systems, vol. 93, no. 2, pp. 257–262, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  23. W. Chen and Y. Guan, “The dual of generalized fuzzy subspaces,” Journal of Applied Mathematics, vol. 2012, Article ID 932014, 9 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet